skin-hair-icon
Acne,pimples
Hello sir/mam, due to side effect of medicines i got pimples on the back from 7years i m 100% sure its the side effect of medicine unfortunately i dont have the prescription of the doctor... is there any test to check which medicine cause for side effect cause i took  medicine from 2/3 doctor but pimples are there no improvement...
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Which Medicine you took.. for detailed information do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There are quite a few medicines that could cause acneiform eruptions. There are treatments for it. Kindly consult with relevant photographs for proper diagnosis and management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.